# SDR SWIA97846

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ind
- Part number: SEDLOC2R
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DIGITAL READ-OUT ON RIGHT TORQUE GAUGE DOES NOT FUNCTION.  ANALOG FUNCTIONS NORMAL. ABORTED TAKEOFF AND TAXIED BACK TO THE GATE.  REPLACED RIGHT TORQUE INDICATOR.  OPS CHECKS GOOD ON GROUND.
